# SDR 2008UALA00074

- Difficulty date: January 5, 2008
- Submitted: January 10, 2008
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 65,128 hours, 10,633 cycles
- Engine: Pwa PW4060
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: S312T0018
- Condition: Inoperative
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MSG ENG-ANTI ICE DISPLAYED.  REPLACED NR 2 ENG ANTI ICE VALVE, AND OP CHECKED PER MM 30-21-03 -401.  CHECKS GOOD.
